I have been told thet i have a hypothyroid condition. I take synthroid. Since I have been on this medication my hair has had severe breakage at the top and middle of my head. I have been using olux foam and selseb shampoo. I still continue to have sore spots in my head and several bumps to come in these spots. I am a 59 year old afro american female. I have also had injections in my head. My hair still does not seem to be starting to grow back. Do you think I am on the right track or should I talk to my doctor about some other type of treatment.
Unfortunately, it is impossible for me to really know what is happening to you just by reading an email. Hypothyroidism can produce hair loss and changes in the character of your hair. Apparently you are under the management of someone who is injecting something into your scalp. I can guess what that is, but rather than do that, I would suggest that you ask the doctor who is treating you the question you asked me. Any good doctor will discuss the treatment plan and his/her expectations with regard to that treatment plan. These bumps you are getting need a professional opinion, not something I can do competently over the internet.